# SDR A6WA201310134245

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN 621.00 BULKHEAD THAT WAS UNDER TEMP REPAIR REF REO 601R-53-61-4974.  PERFORMED PERMANENT REPAIR IAW AMM REO 601R-53-61-5045, REV A.
